# SDR SIMA200106701

- Difficulty date: March 8, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 1 Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BTV - FLT 4750 - NOTED LOW NR 1 PGB OIL TEMP FOLLOWED BY FLUCTUATING NR 1 PGB OIL PRESS AND NR 1 ENGINE OIL PRESS, APPLIED ENGINE SHUTDOWN PROCEDURE.  (M)
